| Model Number |
6002-680-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility during a minimally invasive l4-s1 case after the doctor began inserting the k-wire and felt that the placement was not accurate.The customer confirmed the k-wires were not positioned in the bone and instead "riding the nerve route." the device was re-digitized and the surgeon placed new k-wires to complete the case without further issues.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description